MAUDE Adverse Event Report: MEDICREA INTERNATIONAL SA MEDICREA LEGACY TL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

MEDICREA INTERNATIONAL SA MEDICREA LEGACY TL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number A02230250
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis of part # (b)(4); lot# 21a0434 after visual and optical examination, it appears that one of the teeth at the tip of the instrument has sheared/broken off.The fracture appears to be the result of overload.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from user facility via manufacturer representative regarding an event happened during prior to use of the reported product.It was reported that, the problem was noticed pre op that one of the teeth is broken off.There was no patient involved during this event.There were no further complications reported regarding the event.

Brand Name
MEDICREA LEGACY TL
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
MEDICREA INTERNATIONAL SA
5389 rte de strasbourg
rillieux la pape,fr 69140
FR  69140
Manufacturer (Section G)
MEDICREA INTERNATIONAL SA
5389 rte de strasbourg
rillieux la pape,fr 69140
FR   69140
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21187819
Report Number1000432246-2025-00003
Device Sequence Number19908657
Product Code LXH
UDI-Device Identifier03613720212126
UDI-Public03613720212126
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberA02230250
Device Catalogue NumberA02230250
Device Lot Number21A0434
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2022
Initial Report FDA Received Date01/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown